Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plainolrob

How do you know if you need 2nd Course Accutane

Recommended Posts

I've been off accutane for about 8 months now, and life's been pretty good. I was on 60mg for 4 months and 80mg for 2 months. Now that I'm off, I get worried sometimes when I got that occasional pimple or 2, but I don't really stress out about it as much because I know it was normal. Well for the first time since starting accutane, I got my first cystic nodule again. Although it is only one nodule, the fact that it's cystic makes me wonder if the accutane is starting to wear off. Should I be worried about another huge outbreak and go on it asap? Or should I just wait and see how this cyst goes? Did anybody get cystic pimples AFTER their first course accutane, and didn't have to go back on it again?

Really curious and anxious....

Share this post


Link to post
Share on other sites

I have taken 3 rounds of Accutane (3 months @ a time). I still have minor "issues". Modern Medicine isn't quite working for me (not how I want it to anyway), so now I'm tring Vit A, Vit B2, Zinc, & Garlic. When I can find Neem (Azadirachta indica) & Turmeric I'll try that also. I'm hoping 1 of these will work. I think Accutane works great, however, it's just not the cure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×